Important new Anxiety med help question....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/5/2009 12:46 PM (GMT -7)   
hi all, need help fast. I need to get something to help with anxiety. I am on Zoloft 137 and was thinking of increasing that? I am also on thyroid meds, take vistral (helps a little for anxiety), bp meds. Just one week ago got weaned off Clonzeapam after being on that for 3 months. Apparently, I can no generic meds. They get my stomach really sick. Is there anything I can take to help? I don't know if this is anxiety or part of the withdrawal while my levels come back to normal? I was weaned off slowly. I have heard Fish Oil helps? Which strength? Anyone know about that? Also, what about St. Johns Wort? And can that be taken with Zoloft? Looking forward to suggestions. Thanks much!!!!

Bethers

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 9/5/2009 2:25 PM (GMT -7)   
Hi Bethers!

I am not sure about increasing your Zoloft, because your doc is the only one that can help you with that. I do take Fish Oil and St. John's Wort on occasion, but my doses were sheduled with my doctor, because she won't prescribe anything or work with a patient if she does not know everything, because of the possible dangers of mixing meds. I do have to say that the Fish Oil works best for me with the inflammation I have in my hip, knees, chest (Costo), etc., while the St. John's Wort helps to keep my nerves a bit calmer which really relieves my stomach which hurts due to it being an anxiety symptom. I also had this issue when weaning off of my Klonopin/Clonazepam, and it took a few months for my stomach to settle down. My biggest weakness for an upset stomach is still ice cold water which I carry with me everywhere.

I hope this has helped and good luck to you :)
Sam :)
Anxiety-Panic Disorders Forum Co-Moderator
HealingWell.com

"Life be not so short but that there is always time for courtesy."
~Ralph Waldo Emerson~


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/5/2009 9:34 PM (GMT -7)   
Thanks for the reply. I am not sure if I can take St. John's Wort if I am on Zoloft? I have to research that and the fish oil. Does the fish oil give you an icky taste in the mouth or any stomach problems? It is supposed to be good for the heart too. Dr. pretty much will do whatever I ask so for the Zoloft she would increase it just cuz I said there are symptoms. But not sure they are symptoms or jsut part of the withdrawal since my weaning ended 1 week ago? You went through this anxiety too? So this is pretty common?? Thanks for the help.... :)

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/6/2009 7:23 AM (GMT -7)   
I would talk to your doctor about increasing your Zoloft and see if that helps. Even bumps up in dosages take awhile to fully kick in, so remember you may not feel it right away. Am I understanding you correctly, that you cannot take generics? Could you ask your doctor maybe to try a brand name of the Klonopin or Xanax and see if that helps. I use Xanax and it really helps me alot, and does not give my any stomach problems, and I have a very sensitive stomach due to my Crohns Disease. I am sometimes sensitive to the generics too. For example, I take Prilosec, but if I use the generic it only makes me worse, so I switched to the brand name med and am doing great. Hope that helps some.

Hugs
Gail*Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 9/8/2009 8:00 AM (GMT -7)   

Please talk to your Dr. before you take any herbs (St. Johns wort).  There is alot of information out there promising alot of things regarding these remedies and while I am sure they have there place, it is never a good idea to take anything with prescription meds without checking with your Dr.  I am on Buspar for anxiety and it is working very well and has cut my Xanax use in half (weening off).  Side effects were minimal and lasted a short time, I have always had problems with side effects.  It is controlling my anxiety so well now, that I do not have depression issues anymore.  Maybe the anxiety was causing depression?  Good luck finding the correct med dose.  It is never easy.

Gem

 

 

 


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/8/2009 9:35 AM (GMT -7)   
I am thinking of upping the zoloft and then if needed adding Wellbutrin.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/9/2009 7:07 AM (GMT -7)   

Please discuss all your options with your physician and remember you can advocate for yourself but you are seeing your physician because they are the one with indepth knowledge.

I hope you feel better soon.

Hugs

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and  IBS

Not a mental health professional of any kind


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/9/2009 7:50 AM (GMT -7)   
I know. I just don't know if this is part of the clonz withdrawal or not?

snakeeyes148
New Member


Date Joined Sep 2009
Total Posts : 15
   Posted 9/9/2009 11:47 AM (GMT -7)   
Please consult your physician before starting out with my advice...
why don't you take fish oil as a food supplement and not in tablet form. Take it is natural form and not concentrated form.

snakeeyes148
New Member


Date Joined Sep 2009
Total Posts : 15
   Posted 9/9/2009 11:49 AM (GMT -7)   
Yup fish oil is great.
Currently I am on Buspar and it is working really well for me. There again consult your doc. before starting anything new or adding something.

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/9/2009 12:41 PM (GMT -7)   
what does fish oil do? Can it make you more anxious? Anyone have bad experience?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:16 PM (GMT -7)
There are a total of 2,736,194 posts in 301,359 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
266 Guest(s), 9 Registered Member(s) are currently online.  Details
Mews2much, PDL17, Lymiemomster, Redwing57, jrpsf, lotdaisy, The king, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer